# SDR EE4Y20110554

- Difficulty date: October 8, 2011
- Submitted: October 8, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 21,983 hours, 10,579 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347213320200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN, FROM FR66 TO FR66+5, -Y30", SEAT TRACK WITH CORROSION.   REPLACED PAX CABIN SEAT TRACK IAW SRM 51-72-11.
